# SDR IPXA2019050541749

- Difficulty date: April 16, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: A57112365200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR CRACK INDICATION ON RH SIDE FR40 LOWER JUNCTION, UPPER FASTENER HOLE AT THE 2 O'CLOCK POSITION AT A DEPTH OF .303" TO .502".REO-G21960.
